# SDR AWXA9900031

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING, INITIATED AIR RETURN TO MIA.  CLEANED OUT CLOGGED AFT LAV DETECTOR GRILLS.  ALSO, CHECKED  REPORT OF THE SIDE WALL BEING HOT, THIS  WAS NORMAL AS THE HOT WATER HEATER IS ON THE OTHER SIDE.  NO PARTS REPLACED.
